On milnor's curvature-torsion invariant for knots and links

Search this Article

Author(s)

    • Noriyuki Honma
    • Department of Mathematics, Faculty of Science, Yamagata University
    • Osamu Saeki
    • Department of Mathematics, Faculty of Science, Hiroshima University

Journal

  • Kobe journal of mathematics

    Kobe journal of mathematics 11(2), 225-239, 1994-12

    Kobe University

Codes

  • NII Article ID (NAID)
    110000065817
  • NII NACSIS-CAT ID (NCID)
    AA10523758
  • Text Lang
    ENG
  • ISSN
    02899051
  • Data Source
    NII-ELS 
Page Top